# SDR IPXA2019102104876

- Difficulty date: October 7, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2888502
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING L/E SKIN REPAIR DOUBLER IS DAMAGED AT STA. XOS.=734.7 TO 763.6.REMOVED AND REPLACED DOUBLER ON R/H WING L/E SKIN IAW SRM 57-40-02 REPAIR 5 FIG. 201.
